# SDR CA190227006

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT ENGINE FLUCTUATING N1 5-10% DURING CLIMB OUT.  REPLACED FUEL CONTROL AND FUEL PUMP (TC# 20190227006)
